# SDR DL72W981393

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554590
- Condition: Cracked
- Location: Bs  700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BELLY SKIN WAS FOUND WITH CRACKS AND CORROSION AT STA 700 AND STR 28L - 28R.  BELLY SKIN WILL BE REPLACED DUE TO NUMEROUS EXISTING REPAIRS.  REPAIRED PER ERA 303637-14.
